# SDR UALA2013010400061

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,658 hours, 23,422 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 WHEEL LUG NUT BROKEN AT 2 O'CLOCK POSITION.  NR 2 FORWARD TIRE IS PROBLEM.  REPLACED NR 2 MLG TIRE PER AMM.
